Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:Consistency of sē in the linear regression model when the disturbances are spatially correlated
Author:Butte G.
Year:2000
Periodical:Sinet (ISSN 0379-2897)
Volume:23
Issue:2
Period:December
Pages:181-196
Language:English
Notes:biblio. refs.
Geographic term:world
Subjects:science and technology
statistics
Linear models
Regression analysis
Spatial analysis
Mathematical models
Correlation
External link:https://www.ajol.info/index.php/sinet/article/view/18165
Views